Wyoming, 2013Winter Storm in Wyoming, April 22 to 23, 2013
April 22 to 23, 2013 · NWS CYS · 1 event in 1 county or zone
Northerly upslope flow behind a cold front and passing upper level disturbance generated moderate to heavy snowfall over the Snowy Range. Estimated snow totals of 8 to 14 inches were reported.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Northerly upslope flow behind a cold front and passing upper level disturbance generated moderate to heavy snowfall over the Snowy Range. Estimated snow totals of 8 to 14 inches were reported. Gusty north to northeast winds of 25 to 35 mph created areas of blowing snow and reduced visibilities.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Apr 21, 10:38 PM MST, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 21, 10:38 PM MST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1138 PM MDT SUN APR 21 2013
.UPDATE...
ISSUED AT 1004 PM MDT SUN APR 21 2013
AN UPPER-LEVEL SHORTWAVE TROUGH NOW MOVING ACROSS THE CENTRAL
PLAINS CONTINUES TO DRIVE A STRONG SFC COLD FRONT SOUTHWARD
ACROSS SOUTHEAST WY AND THE WESTERN NE PANHANDLE LATE THIS
EVENING. THIS WEATHER SYSTEM...ALONG WITH MODEST DEEP LAYER
VERTICAL SHEAR AND DIURNAL INSTABILITY BROUGHT A FEW STRONG
THUNDERSTORMS TO OUR NORTHEAST ZONES EARLIER TODAY...WITH
COLD AIR ALOFT SUPPORTING LARGE HAIL WITH THE STRONGEST
CONVECTIVE CORES. THIS HAS COME TO AN END THOUGH WITH ONLY
RAIN AND SNOW SHOWERS EXITING THE AREA TO THE EAST PER
RECENT RADAR AND SATELLITE IMAGERY.
OUR FOCUS THEN SHIFTS TO A MUCH STRONGER UPPER-LEVEL SHORTWAVE
EVIDENT ON WATER VAPOR SATELLITE IMAGERY...DIGGING SOUTHEAST
INTO THE PACIFIC NORTHWEST. RADAR SHOWS WIDESPREAD PCPN HAS
DEVELOPED UPSTREAM ACROSS MUCH OF MT INTO NORTHWEST WY...SO
EVERYTHING APPEARS TO BE ON TRACK FOR MORE IN THE WAY OF
ACCUMULATING SNOWS. UPPER DIVERGENCE IN THE LEFT EXIT REGION
OF A 110 KT JET STREAK SHOULD ALLOW SNOW TO DEVELOP IN THE
SNOWY AND SIERRA MADRE RANGES AS EARLY AS MIDNIGHT MON...SO
THOUGHT IT WAS NECESSARY TO UPGRADE THE INHERITED WINTER
STORM WATCH FOR THOSE ZONES.
WE WERE A LITTLE CONCERNED WITH POSSIBLE MIDLVL DRYING LOWERING
SNOW ACCUMS...BUT QG ASCENT COMBINED WITH MIDLVL INSTABILITY /
NEGATIVE EPV AND NORTHEAST UPSLOPE FLOW SHOULD YIELD AMOUNTS
NEAR ONE FOOT OVER NORTH AND NORTHEAST FACING SLOPES. THE 00Z
MODELS ARE STILL SUPPORTIVE OF SUCH ACCUMULATIONS...WITH 0.7 TO
0.9 INCH QPF AMOUNTS BEING PROGGED. HAVE GONE AHEAD WITH A WINTER
STORM WARNING WITH HIGH CONFIDENCE THAT SNOW CRITERIA WILL BE
REACHED. EVEN SO...WOULD EXPECT STRONG NORTH TO NORTHEAST WINDS TO
RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW WITH VSBYS
REDUCED TO ONE QUARTER MILE AT TIMES.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 300 PM MDT SUN APR 21 2013
WATER VAPOR IMAGERY ANIMATION AT MID AFTERNOON SHOWED A UPPER
LEVEL SHORTWAVE MOVING EAST ACROSS WYOMING. A MORE POTENT SHORTWAVE
TROUGH WAS APPROACHING THE NORTHERN ROCKIES FROM SOUTHERN BRITISH
COLUMBIA. REGIONAL 12Z SOUNDINGS AND LAPS DATA INDICATED RATHER
STEEP LAPSE RATES IN THE MID LEVELS WITH 500MB TEMPERATURES
BETWEEN -20 AND -25C. GOOD INSULATION HAS RESULTED IN SCATTERED
CONVECTION ACROSS MUCH OF THE CWA. A FEW LIGHTNING STRIKES WERE
SEEN OVER NORTHEAST WYOMING. SHOWERS AND ISOLATED TSTORMS ARE
EXPECTED FOR THE REMAINDER OF THE AFTERNOON...MAINLY FROM EAST
CENTRAL WYOMING INTO THE NEBRASKA PANHANDLE. A COLD FRONT EXTENDED
FROM SOUTHWEST MONTANA THROUGH NORTHEAST WYOMING INTO CENTRAL
SOUTH DAKOTA. IT WAS BREEZY OVER MUCH OF WYOMING WITH WESTERLY
WINDS OF 25 TO 35 MPH. TEMPERATURES RANGED FROM THE 30S IN THE
MOUNTAINS TO THE 50S ACROSS SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE.
THE 12Z SHORT RANGE MODELS ARE IN GOOD AGREEMENT BRINGING THE
SHORTWAVE TROUGH ACROSS MONTANA AND WYOMING DURING THE NEXT 24
TO 36 HOURS. THE COLD FRONT TO OUR NORTH WILL CONTINUE TO PUSH
SLOWLY SOUTH INTO EAST CENTRAL WYOMING AND NORTHERN PANHANDLE
THIS EVENING...NEAR THE COLORADO BORDER BY MONDAY MORNING...AND
STALL ALONG THE NORTHERN COLORADO FRONT RANGE MONDAY. RAINS
SHOWERS WILL CHANGE TO SNOW AS MUCH COLDER AIR INVADES THE
LOWER LEVELS.
THERE WILL BE GOOD QG ASCENT WITH THE PRESENCE OF A RATHER FAST
UPPER LEVEL JET MOVING ACROSS SOUTHERN WYOMING AND NORTHERN
COLORADO MONDAY. THIS MAY RESULT IN BANDED HEAVIER PRECIPITATION...
MAINLY OVER THE HIGHER TERRAIN OF SOUTHEAST WYOMING. THE MODELS
HAVE BEEN CONSISTENT DEPICTING LESSER SNOW AMOUNTS ACROSS THE
SOUTHEAST WYOMING PLAINS AND ALL BUT THE NORTHERN PANHANDLE MONDAY
MORNING THROUGH MONDAY NIGHT. THESE AREAS WILL GENERALLY RECEIVE
FROM 1 TO 3 INCHES. AREAS FROM DOUGLAS TO CHADRON CAN EXPECT 3 TO
5 INCHES...WITH 5 TO 9 INCHES ALONG THE LARAMIE RANGE. THE
HEAVIEST ACCUMULATIONS ARE FORECAST FOR THE SNOWY AND SIERRA
MADRES WITH 7 TO 14 INCHES. LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE ALONG NORTH AND NORTHEAST FACING SLOPES. IN ADDITION TO
THE SNOWFALL...GUSTY NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WILL
CREATE AREAS OF BLOWING SNOW...POOR VISIBILITIES AND HAZARDOUS
TRAVEL.
TONIGHT/S LOWS WILL BE IN THE 20S AND 30S. TEMPERATURES MONDAY
WILL BE FALLING THROUGH THE DAY AS 700MB TEMPERATURES DECLINE
FROM -4 TO -8C EARLY TO -12 TO -16C BY MONDAY EVENING. THE SNOW
WILL BEGIN TO TAPER OFF FROM NORTH TO SOUTH MONDAY NIGHT AS THE
UPPER SUPPORT SHIFTS SOUTHEAST OF THE CWA. ADDITIONAL SNOW
ACCUMULATIONS WILL RANGE FROM 2 TO 4 INCHES OVER THE SNOWY AND
SOUTH LARAMIE RANGE TO 1 TO 2 INCHES FOR THE ADJACENT VALLEYS
AND SOUTHEAST WYOMING PLAINS. LOW TEMPERATURES MONDAY NIGHT WILL
BOTTOM OUT IN THE SINGLE DIGITS MOUNTAIN ZONES TO THE TEENS
ELSEWHERE.
.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 300 PM MDT SUN APR 21 2013
THE LONG TERM WILL FEATURE WARMING TEMPS ESPECIALLY AFTER MIDWEEK.
ALL THE PRECIP SHOULD BE DONE BY TUES AFTN AS THE UPPER LEVEL SYSTEM
CONTINUES TO TREK SOUTHEASTWARD AND OUT OF THE REGION. COLD AIRMASS
IN ITS WAKE WILL COMBINE WITH SNOW COVER FROM MON TO RESULT IN A
CHILLY TUES. CLIPPER SYSTEM MOVES ACROSS THE NORTHERN PLAINS ON WED
WITH THE GFS SHOWING SOME VERY LIGHT QPF BEHIND THE FROPA. THE
ECMWF IS FURTHER TO THE NORTHEAST WITH THIS SHORTWAVE AND ENTIRELY
DRY FOR THE CWA. HAVE SLIGHT CHANCE POPS IN THE FCST FOR WED AFTN.
THE WARMUP STARTS ON THURS AND CONTINUES THROUGH SAT AS LLVL
WESTERLY FLOW DEVELOPS ALONG WITH INCREASING THICKNESSES. 700MB
TEMPS ARE ON THE UPTICK...FROM 1C ON THURS TO 2C ON FRI AND 4C BY
SAT. RH PROGS DO NOT SHOW MUCH CLOUD COVER THROUGH THE PERIOD OF
THURS-SAT...SO THIS SHOULD HELP WITH THE WARMING ALSO. WIDESPREAD
60S OVER THE PLAINS...AND MAYBE EVEN A 70 DEGREE READING IN CHEYENNE
COULD BE POSSIBLE BY SAT. PRECIP CHANCES LOOK REAL SLIM AFTER
MIDWEEK.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY EVENING)
ISSUED AT 1138 PM MDT SUN APR 21 2013
UPPER LEVEL DISTURBANCE WILL PRODUCE PRECIPITATION TONIGHT AND
MONDAY. A COLD FRONT WHICH IS DRAPED ACROSS NORTHERN WYOMING AT 6Z
WILL SHIFT SOUTHWARD OVERNIGHT. SNOW WILL FALL BEHIND THE FRONT AND
INTO THE MOUNTAINS TONIGHT WITH RAIN SOUTH OF THE FRONT. SNOW WILL
SPREAD SOUTHWARD WITH THE FRONT TONIGHT INTO MONDAY MORNING. IFR
WITH THE SNOW. WINDS WILL STEADILY INCREASE TONIGHT AS A STRONG
SURFACE GRADIENT DEVELOPS BETWEEN HIGH PRESSURE OVER EASTERN
MONTANA WITH LOW PRESSURE OVER SOUTHEAST COLORADO. BLOWING SNOW
WILL FURTHER REDUCE VISIBILITIES LATE TONIGHT THROUGH MUCH OF THE
DAY MONDAY.
&&
.FIRE WEATHER...
ISSUED AT 300 PM MDT SUN APR 21 2013
NO FIRE WEATHER CONCERNS THROUGH MID WEEK AS ANOTHER STORM SYSTEM
AND COLD FRONT BRING ACCUMULATING SNOWFALL...GUSTY WINDS AND COLDER
TEMPERATURES LATE TONIGHT THROUGH MONDAY NIGHT TO THE DISTRICTS.
SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 6 INCHES FOR EAST CENTRAL
WYOMING AND NORTHERN NEBRASKA PANHANDLE TO 6 TO 12 INCHES FOR THE
MOUNTAINS. THE SOUTHERN PANHANDLE AND EXTREME SOUTHEAST WYOMING
CAN EXPECT 1 TO 3 INCHES. COLD TEMPERATURES WILL KEEP MINIMUM
RELATIVE HUMIDITIES HIGH THROUGH AT LEAST MID WEEK. ABUNDANT
MOISTURE FROM THIS CURRENT STORM AND PREVIOUS TWO WINTER STORMS
WILL RESULT IN GREEN UP THE END OF THIS WEEK AS TEMPERATURES CLIMB
BACK INTO THE 50S AND 60S BY FRIDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY UNTIL 6 PM MDT MONDAY FOR WYZ101>103.
WINTER WEATHER ADVISORY FROM 6 AM MONDAY TO MIDNIGHT MDT MONDAY
NIGHT FOR WYZ106>108-115>118.
WINTER STORM WARNING UNTIL 6 AM MDT TUESDAY FOR WYZ112-114.
NE...WINTER WEATHER ADVISORY UNTIL 6 PM MDT MONDAY FOR NEZ002-095.
&&
UPDATE...HAMMER
SHORT TERM...JAMSKI
LONG TERM...FINCH
AVIATION...LIEBL
FIRE WEATHER...JAMSKIHazardous weather outlook, Apr 21, 9:18 PM MST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 PM MDT SUN APR 21 2013
WYZ101>119-230430-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1018 PM MDT SUN APR 21 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TONIGHT
A COLD FRONT WILL ADVANCE SOUTH ACROSS THE EASTERN PLAINS OF
WYOMING TONIGHT...REACHING THE COLORADO BORDER BY MID MONDAY
MORNING. THIS FRONT WILL INTERACT WITH A UPPER LEVEL DISTURBANCE
WHICH WILL MOVE ACROSS THE AREA PRODUCING WIDESPREAD SNOW. A
WINTER WEATHER ADVISORY IS IN EFFECT FOR SOUTHEAST WYOMING ALONG
AND EAST OF THE LARAMIE RANGE. A WINTER STORM WARNING IS IN EFFECT
FOR THE SNOWY AND SIERRA MADRE RANGES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SNOW WILL FALL ACROSS MOST OF SOUTHEAST WYOMING MONDAY. SNOW WILL
COMBINE WITH GUSTY NORTH WINDS TO PRODUCE AREAS OF BLOWING SNOW.
SOME ROADS WILL BECOME SNOW COVERED AND SLIPPERY. SNOW WILL TAPER
OFF MONDAY EVENING AS THE WEATHER DISTURBANCE EXITS THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-230430-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1018 PM MDT SUN APR 21 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...TONIGHT
A COLD FRONT WILL ADVANCE SOUTH ACROSS THE NEBRASKA PANHANDLE
TONIGHT...REACHING THE COLORADO BORDER BY MID MONDAY MORNING.
THIS FRONT WILL INTERACT WITH A UPPER LEVEL DISTURBANCE WHICH WILL
MOVE ACROSS THE AREA MONDAY PRODUCING WIDESPREAD SNOW. A WINTER
WEATHER ADVISORY IS IN EFFECT FOR DAWES AND NORTHERN SIOUX
COUNTY THROUGH MONDAY AFTERNOON. LESSER ACCUMULATIONS OF SNOW ARE
EXPECTED OVER THE REST OF THE NEBRASKA PANHANDLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SNOW WILL FALL ACROSS THE NEBRASKA PANHANDLE MONDAY. SNOW WILL
COMBINE WITH GUSTY NORTH WINDS TO PRODUCE AREAS OF BLOWING SNOW.
SOME ROADS WILL BECOME SNOW COVERED AND SLIPPERY. SNOW WILL TAPER
OFF MONDAY EVENING AS THE WEATHER DISTURBANCE EXITS THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
LIEBL
In the hours before
Special weather statement, Apr 21, 6:01 PM MST, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT SUN APR 21 2013
NEZ002-095-096-220130-
DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE-
701 PM MDT SUN APR 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX AND SOUTHWESTERN
DAWES COUNTIES UNTIL 730 PM MDT...
AT 659 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HARRISON...OR 39 MILES
SOUTHWEST OF CHADRON...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FORT ROBINSON CAMPGROUND...
FORT ROBINSON...
&&
LAT...LON 4266 10334 4243 10345 4237 10345 4248 10390
4274 10374
TIME...MOT...LOC 0101Z 292DEG 22KT 4259 10368
LIEBLSpecial weather statement, Apr 21, 6:41 PM MST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
741 PM MDT SUN APR 21 2013
NEZ002-003-095-096-220245-
BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE-
741 PM MDT SUN APR 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX...SOUTHWESTERN
DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 845 PM MDT...
AT 738 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLAHERTYS CORNER...OR 37 MILES NORTHWEST OF
ALLIANCE...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FLAHERTYS CORNER...
MARSLAND...
&&
LAT...LON 4245 10315 4244 10304 4219 10320 4220 10338
4235 10361 4251 10346
TIME...MOT...LOC 0141Z 298DEG 18KT 4238 10347
LIEBLLocal storm report, Apr 21, 7:01 PM MST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MDT SUN APR 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 17 WNW HEMINGFORD 42.41N 103.38W
04/21/2013 E1.50 INCH BOX BUTTE NE TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, Apr 21, 7:27 PM MST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
827 PM MDT SUN APR 21 2013
NEZ002-003-220300-
BOX BUTTE NE-DAWES NE-
827 PM MDT SUN APR 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHERN BOX
BUTTE COUNTIES UNTIL 900 PM MDT...
AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF HEMINGFORD...OR 23 MILES
NORTHWEST OF ALLIANCE...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BOX BUTTE CAMPGROUND...
HEMINGFORD...
BOX BUTTE DAM...
&&
LAT...LON 4250 10288 4221 10290 4223 10327 4243 10323
4250 10307
TIME...MOT...LOC 0227Z 269DEG 21KT 4234 10318
LIEBLWinter Storm, Snowy Range
- When
- April 22, 12:00 AM MST to April 23, 6:00 AM MST
- Where
- Snowy Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The Sand Lake SNOTEL site (elevation 10050 ft) estimated 14 inches of snow.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Oklahoma, April 22, 2013$300,000 · 2.5 in hail · 21 events
- Cold in Texas, April 22 to 23, 201320 events
- Winter Storm in Minnesota, April 22 to 23, 201312 events
- Hail in Kansas, April 22, 20131.75 in hail · 9 events
- Heavy Snow in Wisconsin, April 22 to 23, 20138 events
- Winter Weather in South Dakota, April 22, 20137 events
- Winter Storm and Winter Weather in Colorado, April 22 to 23, 20137 events
- Hail and Heavy Rain in Kansas, April 22 to 23, 20131 in hail · 6 events
- Winter Weather in Nebraska, April 22, 20136 events
- Winter Storm in Michigan, April 22 to 23, 20136 events
- Winter Storm in Wisconsin, April 22 to 23, 20136 events
- Hail in Kansas, April 22, 20131 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 436241.